Medicating the illnesses you get from the meds you’re on
Nice, huh? Little wonder the kidney infection is lasting so long. The first antibiotic they prescribed gave me the hives. A mere fifteen minutes after I took the first pill, I was insanely itchy all over. A few hours later, lovely lil red bumps (hives) popped up. I guess I can no longer choose “none” next to the “Allergies” section of medical forms… will now have to check off “Sulfer”.
I have very fair, sensitive skin, so at first I wasn’t sure if I was reacting to the new gel soap I had used in the shower that morning… because I’ve never had a reaction to a medication so quickly. The only other time in my life when I’ve experienced that feeling was after a reaction to a soap that just didn’t agree with my skin. Two showers with no soap later, I concluded that it was in fact the medication. It was too late to get the doc on the phone by then, so I had to wait till the next morning.
The new antibiotics aren’t bothering me this time, and Benedryl has (mostly) taken care of the hives. I’m hoping that the pain of the kidney infection starts to dissipate today… I’m tired of being in pain, and can I just say that hives are enough to make a person absolutely insane? Oy.